UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula Journal article
Probability Theory and Related Fields, 2019,Volume: 174,Issue: 3-4,Page: 945–979
Authors:  Xiao Fang;  Qi-Man Shao;  Lihu Xu
Favorite  |  View/Download:6/0  |  Submit date:2019/07/19
Bismut's Formula  Multivariate Approximation  Rate Of Convergence  Stein’s Method  Wasserstein Distance  Langevin Algorithm  Malliavin Calculus